Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 39, NWS Springfield, MO

April 3, 2014Camden County, Miller County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 1:46 PM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 1:46 PM CDT (18:46 UTC)
Expired
Apr 3, 2014, 2:30 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Camden County, MO, Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:33 AM CDTTornado WatchSPC7 hr
Apr 3, 1:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WUUS53 KSGF 031846
SVRSGF
MOC029-131-141-031930-
/O.NEW.KSGF.SV.W.0039.140403T1846Z-140403T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  WESTERN MILLER COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 230 PM CDT

* AT 142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OSAGE BEACH TO 10 MILES SOUTH OF LAURIE...AND MOVING
  EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ELDON...LAKE OZARK...LAKELAND...LAURIE...OSAGE BEACH AND VILLAGE OF
  FOUR SEASONS.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3834 9240 3834 9236 3808 9248 3801 9294
      3834 9287 3836 9240
TIME...MOT...LOC 1846Z 249DEG 21KT 3817 9261 3808 9285

HAIL...1.00IN
WIND...<50MPH

$$

TERRY
2 follow-up statements
325 
WWUS53 KSGF 031908
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT THU APR 3 2014

MOC029-131-141-031930-
/O.CON.KSGF.SV.W.0039.000000T0000Z-140403T1930Z/
CAMDEN MO-MILLER MO-MORGAN MO-
208 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MORGAN...WESTERN MILLER AND NORTH CENTRAL CAMDEN COUNTIES UNTIL 230
PM CDT...

AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ELDON...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
AURORA SPRINGS...BAGNELL...BRUMLEY...ELDON...GRAVOIS MILLS...LAKE
OZARK...LAKELAND...LAKEVIEW...OSAGE BEACH...ROCKY MOUNT...TUSCUMBIA
AND VILLAGE OF FOUR SEASONS.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3834 9240 3834 9236 3808 9248 3820 9272
      3834 9287 3836 9240
TIME...MOT...LOC 1909Z 230DEG 40KT 3828 9244

HAIL...1.00IN
WIND...<50MPH

$$

LINDENBERG
845 
WWUS53 KSGF 031928
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT THU APR 3 2014

MOC029-131-141-031938-
/O.EXP.KSGF.SV.W.0039.000000T0000Z-140403T1930Z/
CAMDEN MO-MILLER MO-MORGAN MO-
228 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...WESTERN
MILLER AND NORTH CENTRAL CAMDEN COUNTIES WILL EXPIRE AT 230 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3834 9240 3834 9236 3808 9248 3820 9272
      3834 9287 3836 9240
TIME...MOT...LOC 1928Z 230DEG 40KT 3841 9223

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:47 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 3, 12:47 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 PM CDT Thu Apr 3 2014

.SHORT TERM...(Today and Tonight)
Issued at 247 AM CDT THU APR 3 2014

Ingredients are coming together for what will likely be a widespread
severe weather event from the Interstate 70 corridor in Missouri and
Illinois...southward into the Lower Mississippi Valley. The main
threat area includes all of the Missouri Ozarks and extreme
southeastern Kansas.

As of 3 AM...a warm front was located from just north of Nevada to
around Rolla. North of this front, elevated convection has been
ongoing for much of the night from the Interstate 70 corridor,
south towards Clinton and Sedalia. A few of these storms have
produce large hail. South of the front, we have seen isolated to
widely scattered elevated convection try and get going as a broad
low level jet has developed across the Ozarks.

As we get into the predawn and after dawn hours, that warm front
will continue to lift north as strong height falls begin to
overspread the Plains. Mesoscale models continue to indicate some
potential for scattered elevated convection across the Ozarks as
smaller scale enhancement to the broad low level jet work over the
region. Otherwise, the main play for convection will continue to
be up across northern and central Missouri. A low end severe hail
threat will continue with any storms that do develop as lapse
rates remain steep above an elevated mixed layer (EML).

As we get into later this morning and this afternoon, upper level
energy will pivot and emerge across the central High Plains. As this
happens, surface low pressure will track from south-central Kansas
up into northwestern Missouri by 00 UTC. South of this low, a cold
front will overtake a dry line across eastern Kansas with a dry line
then trailing into eastern Oklahoma. That EML will initially keep
the atmosphere capped along these features into early this
afternoon. By mid to late afternoon, those height falls and what
should be at least some partial sunshine should be enough to
effectively lift/erode the cap.

Supercell thunderstorm development is still the preferred convective
mode as wind fields will carry these cells off the front/dry line.
Hail to the size of tennis balls, damaging winds, and tornadoes will
all be threats. There are a few tidbits worth mentioning regarding
the tornado threat. First off, the last several runs of the RAP and
to some point the NAM indicate some sort of dry line bulge coming
out of northeast Oklahoma. If this were to happen, we may see a
localized increase in low level shear which would enhance tornado
potential. Additionally, the threat for tornadoes will tend to
increase very late this afternoon and this evening as a veered low
level jet develops over the region. There will be the potential for
a few longer track tornadoes...especially if the GFS is correct in
bringing stronger mid-level jet energy out into the warm sector.

As we get into this evening, that front will begin to accelerate to
the east as that short wave trough takes on a neutral and then
negative tilt. Models have slowed the forward speed of the front
ever so slightly (which has been a trend since Wednesday). This may
allow discrete supercells to last a bit longer as convection
approaches the Highway 65 corridor. We do believe that these storms
will eventually transition into a quasi-linear convective system
somewhere around or just east of the Highway 65 corridor. Once the
transition takes place, the straight-line wind threat will ramp up
with widespread damaging winds quite possible. There will also
continue to be a tornado threat with any localized surges/bows
within the line. This activity is expected to exit the eastern
Missouri Ozarks somewhere in the 11 PM to 2 AM window.

.LONG TERM...(Friday through Wednesday)
Issued at 247 AM CDT THU APR 3 2014

A blustery day is then on tap for Friday as brisk west-northwest
winds develop. Temperatures will be much cooler with highs only in
the 50s. High pressure will then settle right over the region Friday
night allowing temperatures to approach, or even fall below the
freezing mark. It also looks like a good setup for frost. Those that
have gotten a jump on the growing season may want to take these
items into consideration.

Global models then continue to bring a broad trough of low pressure
into the region from late this weekend through at least next
Tuesday. Unsettled weather will be the result with several
opportunities for rain showers. Below normal temperatures will
also prevail.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1234 PM CDT THU APR 3 2014

Windy conditions exist out ahead of the approaching cold front.
Strong to occasionally severe thunderstorms have developed over
the past couple of hours in the warm sector. Conditions are
generally VFR falling to MVFR near the thunderstorms.

These conditions will continue through the afternoon into the
evening with the approach of the cold front. Stronger storms could
produce large hail and winds in excess of 50 kts.

Front is expected to move through the aerodromes after 02z. As the
front passes...winds will veer to a west to northwest direction
and diminish slightly. In addition...expect MVFR ceilings between
06-14z. After 14z...ceilings should improve to VFR with winds
increasing and becoming gusty from the northwest.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Gaede
Hazardous weather outlook, Apr 3, 10:29 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT THU APR 3 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1029 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SOUTHERLY NON-THUNDERSTORM WIND GUSTS AROUND 30 MPH ARE EXPECTED
  TODAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS
  THE KANSAS CITY AREA.

  THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN ARKANSAS INTO
  FAR SOUTHERN MISSOURI THIS MORNING. THIS ACTIVITY WILL CONTINUE
  TO TRACK NORTHEAST ACROSS FAR SOUTHERN MISSOURI AND THE EASTERN
  OZARKS THIS MORNING INTO THIS AFTERNOON. THESE STORMS WILL
  CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND
  DAMAGE...AND A FEW TORNADOES.

  SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP
  FROM MID TO LATE AFTERNOON ALONG A COLD FRONT AND DRY LINE
  ACROSS EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN TRACK
  INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS
  EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE
  OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES.

  INDICATIONS ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE
  FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST
  OF THE HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES.
  THIS MAY INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES. IF
  CONFIDENCE INCREASES THAT THIS SCENARIO WILL PAN OUT...AN
  INCREASE TO A SIGNIFICANT TORNADO RISK MAY BE WARRANTED IN
  FUTURE HAZARDOUS WEATHER OUTLOOKS.

  FROM EARLY TO MID EVENING...THERE ARE MORE QUESTIONS WITH THE
  SEVERE MODE AND POTENTIAL EAST OF HIGHWAY 65...AS CONVECTION
  THIS MORNING AND AFTERNOON MAY LIMIT INSTABILITY AND THE OVERALL
  SEVERE POTENTIAL. IT IS ALSO POSSIBLE THAT THE STORMS PUSH OFF
  TO THE EAST QUICKLY ENOUGH TO ALLOW INSTABILITY TO RECOVER AHEAD
  OF THE COLD FRONT. IF ENOUGH INSTABILITY CAN DEVELOP...STORMS
  ARE THEN EXPECTED TO START CONGEALING INTO A LINE OR BROKEN
  LINE. THIS TRANSITION IS EXPECTED TO OCCUR ALONG OR JUST TO THE
  WEST OF THE HIGHWAY 65 CORRIDOR. ONCE THIS OCCURS...THE THREAT
  FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE
  THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS
  WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND
  EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE
  EASTERN MISSOURI OZARKS SOMETIME BETWEEN 11 PM AND 2 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS
  ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE
  WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED
  AS MUCH RAINFALL OVER THE PAST 48 HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS MORNING INTO
  THIS AFTERNOON GENERALLY ALONG AND EAST OF HIGHWAY 65....AND
  THEN POSSIBLY ACROSS THE ENTIRE AREA LATER THIS AFTERNOON INTO
  THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Apr 3, 12:14 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             2 E HUMANSVILLE         37.79N 93.54W
04/03/2014  U1.00 INCH       POLK               MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 3, 12:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HAIL             3 E ROLLA               37.95N 91.72W
04/03/2014  M1.00 INCH       PHELPS             MO   PUBLIC

&&

MGRIFFIN
Local storm report, Apr 3, 12:55 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             ROLLA                   37.95N 91.77W
04/03/2014  E1.75 INCH       PHELPS             MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Apr 3, 1:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             MOUNT VERNON            37.10N 93.82W
04/03/2014  E0.88 INCH       LAWRENCE           MO   BROADCAST MEDIA

&&

MGRIFFIN
Local storm report, Apr 3, 1:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             WAYNESVILLE             37.83N 92.20W
04/03/2014  E1.00 INCH       PULASKI            MO   CO-OP OBSERVER

&&

KARDELL
Local storm report, Apr 3, 1:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
136 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      ROLLA                   37.95N 91.77W
04/03/2014                   PHELPS             MO   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO FLOODING.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:03 AM CDTAreal Flood AdvisorySGFBenton, Morgan, St. Clair6 hr
Apr 3, 4:51 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan5 hr
Apr 3, 8:34 AM CDTSpecial Weather StatementSGFMorgan26 min
Apr 3, 9:47 AM CDTSpecial Weather StatementSGFBarry, Stone28 min
Apr 3, 9:55 AM CDTAreal Flood WarningSGFBenton, Miller, Morgan8 hr
Apr 3, 9:55 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney50 min
Apr 3, 10:42 AM CDTSpecial Weather StatementSGFChristian33 min
Apr 3, 10:43 AM CDTSpecial Weather StatementSGFStone32 min
Apr 3, 10:47 AM CDTSpecial Weather StatementSGFTaney28 min
Apr 3, 10:54 AM CDTSevere Thunderstorm WarningSGFOzark, Stone, Taney51 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk35 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright50 min
Apr 3, 11:13 AM CDTSpecial Weather StatementSGFCedar32 min
Apr 3, 11:27 AM CDTSevere Thunderstorm WarningSGFCedar, Polk48 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningSGFCedar52 min
Apr 3, 11:40 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas50 min
Apr 3, 11:47 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede43 min
Apr 3, 11:50 AM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright40 min
Apr 3, 12:08 PM CDTTornado WarningSGFHickory, Polk37 min
Apr 3, 12:17 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk43 min
Apr 3, 12:32 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Apr 3, 12:35 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan40 min
Apr 3, 12:40 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade50 min
Apr 3, 12:46 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski44 min
Apr 3, 12:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller52 min
Apr 3, 1:08 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Polk52 min
Apr 3, 1:10 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan50 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory39 min
Apr 3, 1:21 PM CDTTornado WarningSGFDallas, Hickory, Polk24 min
Apr 3, 1:35 PM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Apr 3, 1:47 PM CDTTornado WarningSGFCamden, Dallas, Hickory28 min
Apr 3, 1:49 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Apr 3, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair45 min
Apr 3, 2:58 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon47 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningSGFJasper31 min
Apr 3, 3:12 PM CDTSpecial Weather StatementSGFBarton33 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon42 min
Apr 3, 3:49 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, St. Clair, Vernon56 min
Apr 3, 4:01 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Apr 3, 4:10 PM CDTTornado WarningSGFBenton, Hickory35 min
Apr 3, 4:32 PM CDTTornado WarningSGFBenton, Camden, Miller, Morgan28 min
Apr 3, 4:46 PM CDTSevere Thunderstorm WarningSGFSt. Clair44 min
Apr 3, 5:00 PM CDTTornado WarningSGFCamden, Miller, Morgan30 min
Apr 3, 5:12 PM CDTFlash Flood WarningSGFSt. Clair4 hr
Apr 3, 5:12 PM CDTSevere Thunderstorm WarningSGFBenton48 min
Apr 3, 5:30 PM CDTSevere Thunderstorm WarningSGFMaries, Miller45 min
Apr 3, 5:31 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Stone44 min
Apr 3, 5:47 PM CDTSevere Thunderstorm WarningSGFMaries43 min
Apr 3, 6:10 PM CDTSevere Thunderstorm WarningSGFMaries50 min
Apr 3, 6:12 PM CDTSevere Thunderstorm WarningSGFBarry, Stone48 min
Apr 3, 6:32 PM CDTSpecial Weather StatementSGFMaries28 min
Apr 3, 6:35 PM CDTSpecial Weather StatementSGFWebster25 min
Apr 3, 6:37 PM CDTSpecial Weather StatementSGFLaclede38 min
Apr 3, 6:45 PM CDTSevere Thunderstorm WarningSGFMaries45 min
Apr 3, 6:46 PM CDTSevere Thunderstorm WarningSGFGreene, Webster29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.